# SDR GTIA2024111938537

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 14,591 hours, 6,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT DIRTY SOCK SMELL DESCENDING BETWEEN 4,000 - 5,000FT-ACCOMPLISHED TSM 05-50-00-810-831- FOR CABIN ODOR,BOTH PACKS RAN WITH APU BLEED WITH NO SIGNS OF CONTAMINATION.ENG BLEED ON BOTH ENGS WERE ISOLATED WITH NO SIGNS OF CONTAMINATION.BOTH PACKS & APU WERE INSPEWCTED WITH NO VISIBLE SIGNS OF OIL LEAKS OR CONTAMINATION.PERFORMED A DECONTAMINATION OF ECS REF 21-00-00 RR CONTINUATION ON LP 3385431-1
